# SDR F3LA200700317

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 14,749 hours, 7,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT-MOUNTED EMERGENCY LIGHTS AT ROW 22 ABC INOPERATIVE.  REMOVED AND REPLACED SEAT-MOUNTED EMERGENCY LIGHTS AT ROW 22 ABC IAW AMM 33-51-19, PB401.  OPS CHECK GOOD.
